Acute coronary syndrome developed after vincristine administration
Serkan Öztürk1, Davut Baltacı2, Selim Ayhan1, Mehmet Yazıcı1, Ayhan Sarıtaş3
1Abant Izzet Baysal University, Faculty Of Medicine, Department Of Cardiology
2Duzce University, Faculty Of Medicine, Family Medicine
3Duzce University, Faculty Of Medicine, Emergency Department
Keywords: Vincristine, doxorubicin, atrio-ventricular block, myocardial infarction.
Vincristine and doxorubicin are among the most effective chemotherapeutic agents used in the treatment of malignancies in combination per protocols. However, these chemotherapeutic agents possess great risk for development of cardiotoxicity. The most common manifestations of cardiotoxicity due to use of those chemotherapeutic agents are arrhythmias, systolic dysfunction, cardiomyopathy, pericardial injury and myocardial ischemia. We present a case of acute coronary syndrome with complete atrio-ventricular (AV) block, developed after vincristine and doxorubicin chemotherapy in a patient with multiple myeloma and no cardiac history.